Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for a month 20mg once a day, and after my recent dermatologist visit I told them about the back pain I was having (not so bad that I can't deal with it, but noticeable) and she moved my dosage down to 10mg. This made me very upset as the longest she can put me on the medication is 6 months, and she said there are better results if you can take a higher dosage. Then, a call came this morning that my iPledge somehow got deleted and I'm not registered anymore. My window for picking up pills is running out, and now I have to go through bloodwork again once they finish straightening this out. My dermatologist says she hopes to have it straightened out before the medication is filtered out of my system, which is about one month. I'm feeling really upset, so if anyone has encouragement or experienced something similar I could really use it. 

Share this post


Link to post
Share on other sites

Hey, don't be discouraged. I'm sure everything will work out fine and you'll get back on accutane. As for the back pain, I don't think that would have much to do with Accutane. I'm currently taking 120mg and am on my 8th month and have not have any pain of any sort. But hey, i'm not doctor and it's POSSIBLE that Accutane caused it. 10mg of accutane is enough of a dosage from my experience to improve moderate acne, but if you have body acne, I would definitely ask for an increased dosage. You can always talk to your doctor about extending your time on the drug, and many times they will extend it if they feel it is right!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×